# SDR LS1R088279

- Difficulty date: May 18, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 206075447007
- Part serial: AZ3552
- Condition: Malfunctioned
- Location: Generator
- Part time: 20 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WILL COME ON. REPLACED VOLT REGULATOR
